# SDR YENA20160708640

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 59,855 hours, 21,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT WIRE AT ROW 23ABC WAS FOUND TO BE PULLED AND BROKEN.  R & R THE HARNESS AND EPSU. PERFORMED OEPRATION CHECK. OPS CHECK PASSED.
